MathSciNet Relay Station
MathSciNet bibliographic data
MR780494 34A20 (30C55 30C80)
Miller, Sanford S.; Mocanu, Petru T. Univalent solutions of Briot-Bouquet differential equations. J. Differential Equations 56 (1985), no. 3, 297–309.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement